# SDR FOTR20150725054

- Difficulty date: June 11, 2015
- Submitted: July 25, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N293DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29443
- Aircraft time: 56,093 hours, 15,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N331211
- Condition: Cracked
- Location: Zone 200
- Part time: 56,093 hours, 15,722 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A THREE INCH CRACK WAS FOUND ALONG STRINGER 4L IN THE SKIN CHEM-MILL EDGE AT BS 431-434. REPAIRED IAW EA 15-1044 REV A,
